# SDR ASAA2023041942949

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,951 hours, 850 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1195
- Condition: Faulted
- Location: #2 Engine
- Part time: 2,956 hours, 851 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, AMBER MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. REPLACED #2 FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03.
